# SDR JJBA20250515061

- Difficulty date: April 30, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 49,025 hours, 32,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OMEGA BEAM TOP DOUBLER FOUND CORRODED AT FR 22. RH OMEGA BEAM TOP DOUBLER AT FR22 BLENDED OUT OF LIMITS. RH OMEGA BEAM TOP DOUBLER AT FR22 REMOVED AND REPLACED
